Please use this identifier to cite or link to this item:
Title: Closure of the Monte Carlo dynamical equation in the spherical Sherrington-Kirkpatrick model
Author: Bonilla, L. L. (Luis López), 1956-
Padilla, F. G.
Parisi, Giorgio
Ritort Farran, Fèlix
Keywords: Regla de les fases i equilibri
Equacions d'estat
Mètode de Montecarlo
Phase rule and equilibrium
Equations of state
Monte Carlo method
Issue Date: 1996
Publisher: The American Physical Society
Abstract: We study the analytical solution of the Monte Carlo dynamics in the spherical Sherrington-Kirkpatrick model using the technique of the generating function. Explicit solutions for one-time observables (like the energy) and two-time observables (like the correlation and response function) are obtained. We show that the crucial quantity which governs the dynamics is the acceptance rate. At zero temperature, an adiabatic approximation reveals that the relaxational behavior of the model corresponds to that of a single harmonic oscillator with an effective renormalized mass.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review B, 1996, vol. 54, núm. 6, p. 4170-4182
ISSN: 0163-1829
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
151442.pdf261.41 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.